Tennessee, 2017

Tornadoes and Flash Flood in Tennessee, March 27, 2017

March 27, 2017 · NWS MEG · 33 events in 16 counties and zones

A potent upper level disturbance generated numerous severe thunderstorms across the Midsouth from roughly noon through the early evening hours of March 27th. All severe weather threats were observed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$162,000
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

A potent upper level disturbance generated numerous severe thunderstorms across the Midsouth from roughly noon through the early evening hours of March 27th. All severe weather threats were observed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 27, 10:10 AM CST, 55 minutes earlier.

Area forecast discussion, Mar 27, 10:10 AM CST, 55 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1110 AM CDT Mon Mar 27 2017

.UPDATE...

Updated to add severe wording to the entire region. Also raised
high temperatures across southern half of the region.

&&

.DISCUSSION...

A potent upper level low pressure system over southwest Missouri
late this morning will continue to move slowly east today. Mid
level height falls and steepening mid level lapse rates will
continue to overspread a destabilizing low level airmass. A
morning sounding from the Mississippi State sounding team in
OKOLONA, Mississippi, showed some minimal capping based around
2.7 kft. Latest GOES 16 7.34 um shows eastern extent of elevated
mixed layer (EML) spreading into western portions of the forecast
area.

Latest model guidance suggests afternoon SBCAPE values exceeding
2000 j/kg, due to increased low level moisture, along with mid
level lapse rates exceeding 7.5 c/km, associated with the EML,
along and east of the Mississippi River this afternoon. Deep layer
shear around 40 kts will remain through the afternoon over the
region to support storm organization. The degree of instability
combined with the modest deep layer shear should support a mixed
mode of supercell structures and short line segments this
afternoon and evening. Considering the degree of instability, a
few very large hail reports (> 2 inches), along with damaging
winds will be possible today. Model guidance suggests that low
level winds will continue to veer through the afternoon which
could limit the overall tornado threat. The greatest storm
coverage and severe potential will be this afternoon through mid
evening. Stay weather aware today and please pass along any
reports of severe weather or damage to NWS Memphis via NWSChat,
NWS Memphis Webpage, our twitter and facebook feeds.

Updated forecast zones and grids have been sent.

JLH

&&

.PREV DISCUSSION... /issued 442 AM CDT Mon Mar 27 2017/

Early morning GOES water vapor imagery showed a closed upper low
centered over eastern KS, moving slowly east. A shortwave,
possibly convectively-enhanced, had lifted out of north TX into
the Arklatex. Storms over central AR associated with the shortwave
were embedded in elevated moist conveyor belt and had entered the
Midsouth early this morning. KNQA radar showed a 50 KT
southwesterly jet at 2-3 kft. These storms were rooted in an
elevated layer and were moving through an environment of 5.6 to
6.0 C/KM midlevel lapse rates.

The chances for severe storms will increase toward midday with
diurnal heating, the arrival of steep midlevel lapse rates (near
7 C/KM), and steep midlevel height falls. Large hail, possibly
very large in the strongest storms, will be possible along with
damaging winds. Although low level winds will veer slightly
through the morning, RAP model depicts 0-3km SRH in excess of 250
M2/S2 along and north of I-40 this afternoon, suggesting some
midlevel rotation potential. A tornado or two will not be out of
the question but main impact of the midlevel rotation may be to
increase updraft strength and hail size. Much will depend on the
amount of low level instability left following morning showers
and thunderstorms.

Storms should exit the TN River valley area of the Midsouth early
this evening.

Relatively quiet weather will prevail over the Midsouth on Tuesday,
following a weak cold frontal passage under low amplitude ridging
aloft. The front will return north as a warm front Wednesday, with
low end thunderstorm chances returning under strengthening
diffluent southwest flow aloft. A low level capping inversion
should limit storm coverage until significant height falls arrive
late Wednesday night, with the approach of a deep closed low over
the southern plains. Medium range model discrepancies remain with
respect to the evolution of this closed upper low, but latest
trends show a more neutral or slight positive tilt to the system
may lessen severe threat for the Midsouth. Much time remains for
the Thursday's severe potential to come into sharper focus.

PWB

&&

.AVIATION...

12Z TAF Set

Lingering SHRAS will continue over the Mid-South for a couple of
hours. A gust front from overnight convection is currently pushing
through KMEM at this time and will likely reach KMKL by 12Z. Winds
behind the gust front have switched around to the WSW and are
sustained between 12-20 KTS with gusts up to 35 KTS. Only expect
this to occur for an hour or two before returning to the SW and
decreasing a tad in speed. Redevelopment of convection will depend
on how quickly the atmosphere can recover from this morning's
convection. Latest HRRR only shows spotty development until around
21-23Z when a line begins developing over the MO Bootheel and NW
TN. The latest RAP is very similar so have the most confidence
that KMKL will be impacted by the line between 23-02Z and KTUP
between 02-04Z. Will add TEMPOS for those time periods. For KMEM
and KJBR will just leave mention of VCTS wording. SW winds will
turn around to the NW behind the line with speeds diminishing
through the evening. Low clouds will linger at KTUP as the front
stalls just to the south. Meanwhile, KJBR may keep a 3500-4000 FT
due to wrap around clouds behind the low pressure. KMEM and KMKL
will be in between the cloud cover thus would not be surprised to
see some fog development.

KRM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Mar 27, 2:02 AM CST, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
302 AM CDT Mon Mar 27 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-281015-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
302 AM CDT Mon Mar 27 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is an Enhanced Risk for severe thunderstorms along and east
of the Mississippi River, and a Slight Risk west to the west.

Thunderstorms will expand in coverage through midday across the
Midsouth, and reach peak intensity with daytime heating this
afternoon. Very large hail and damaging wind gusts will be
possible, particularly over the Enhanced Risk area. An isolated
short-lived tornado or two will be possible during the afternoon
over the Enhanced Risk area.

Thunderstorm coverage and intensity will decrease during the
evening hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Severe thunderstorms will be possible late Wednesday night and
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today, and may be needed
on Thursday.

PWB

In the hours before

Special weather statement, Mar 27, 9:06 AM CST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Memphis TN
1006 AM CDT MON MAR 27 2017

ARZ017-271545-
Lawrence AR-
1006 AM CDT MON MAR 27 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1045 AM CDT
FOR...

Lawrence County in eastern Arkansas...

At 1005 AM CDT...strong thunderstorms were producing pea size hail or
larger was located along a line extending from 10 miles west of
Annieville to 6 miles southwest of Strawberry to near Pleasant
Plains. Movement was  east at 30 mph.

Heavy rain along with continuous cloud to ground lightning are also
possible with this thunderstorm.

People in Lawrence County should monitor this storm closely.

LAT...LON 3621 9135 3624 9124 3623 9124 3624 9123
      3623 9123 3620 9116 3617 9114 3615 9108
      3612 9107 3615 9106 3615 9075 3611 9077
      3608 9082 3599 9086 3598 9084 3593 9086
      3592 9087 3588 9087 3589 9136
TIME...MOT...LOC 1505Z 247DEG 28KT 3613 9141 3589 9138 3559 9155
Special weather statement, Mar 27, 10:02 AM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Memphis TN
1102 AM CDT MON MAR 27 2017

ARZ018-026-271645-
Greene AR-Craighead AR-
1102 AM CDT MON MAR 27 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1145 AM CDT
FOR...

Southwestern Greene County in eastern Arkansas...
Craighead County in eastern Arkansas...

At 1102 AM CDT...a strong thunderstorm producing pea size hail or
larger was located over Bono, moving east at 50 mph.

Heavy rain along with continuous cloud to ground lightning are also
possible with this thunderstorm.

People in southwestern Greene and Craighead Counties should monitor
this storm closely.

LAT...LON 3588 9097 3588 9087 3604 9084 3608 9082
      3612 9077 3613 9038 3571 9056 3571 9102
TIME...MOT...LOC 1602Z 251DEG 44KT 3589 9083
Special weather statement, Mar 27, 10:31 AM CST, 34 minutes before
Special Weather Statement
National Weather Service Memphis TN
1131 AM CDT MON MAR 27 2017

TNZ049-088-089-271715-
Tipton TN-Fayette TN-Shelby TN-
1131 AM CDT MON MAR 27 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1215 PM CDT
FOR...

Southeastern Tipton County in western Tennessee...
Northwestern Fayette County in western Tennessee...
Eastern Shelby County in western Tennessee...

At 1131 AM CDT...a strong thunderstorm producing pea size hail or
larger was located over Cordova, moving northeast at 40 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southeastern Tipton...northwestern Fayette and eastern
Shelby Counties should monitor this storm closely.

LAT...LON 3542 8947 3540 8947 3540 8943 3538 8938
      3500 8967 3510 8994 3553 8971
TIME...MOT...LOC 1631Z 210DEG 34KT 3515 8980
Special weather statement, Mar 27, 10:43 AM CST, 22 minutes before
Special Weather Statement
National Weather Service Memphis TN
1143 AM CDT MON MAR 27 2017

ARZ009-018-026-028-MOZ113-115-271730-
Greene AR-Craighead AR-Mississippi AR-Clay AR-Pemiscot MO-Dunklin MO-
1143 AM CDT MON MAR 27 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1230 PM CDT
FOR...

Eastern Greene County in eastern Arkansas...
Eastern Craighead County in eastern Arkansas...
Northwestern Mississippi County in eastern Arkansas...
Southeastern Clay County in eastern Arkansas...
Southwestern Pemiscot County in southeastern Missouri...
Southern Dunklin County in southeastern Missouri...

At 1143 AM CDT...strong thunderstorms were producing pea size hail or
larger was located along a line extending from near Marmaduke to near
Cardwell to near Lake City. Movement was  east at 50 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in eastern Greene...eastern Craighead...northwestern
Mississippi...southeastern Clay...southwestern Pemiscot and southern
Dunklin Counties should monitor this storm closely.

LAT...LON 3629 8974 3601 8982 3570 8998 3571 9057
      3597 9042 3623 9034
TIME...MOT...LOC 1643Z 260DEG 42KT 3618 9030 3598 9035 3579 9047
Local storm report, Mar 27, 10:51 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 AM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             6 SW BYHALIA            34.80N 89.76W
03/27/2017  U1.00 INCH       DESOTO             MS   PUBLIC

&&

JEB
Special weather statement, Mar 27, 11:00 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Memphis TN
1200 PM CDT MON MAR 27 2017

MOZ115-TNZ001-002-019-271715-
Pemiscot MO-Lake TN-Obion TN-Dyer TN-
1200 PM CDT MON MAR 27 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1215 PM CDT
FOR...

Central Pemiscot County in southeastern Missouri...
Lake County in western Tennessee...
Western Obion County in western Tennessee...
Northwestern Dyer County in western Tennessee...

At 1200 PM CDT...a strong thunderstorm producing pea size hail or
larger was located near Heloise, or near Steele, moving northeast at
35 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in central Pemiscot...Lake...western Obion and northwestern
Dyer Counties should monitor this storm closely.

LAT...LON 3650 8917 3595 8970 3597 8972 3600 8973
      3600 8979 3605 8987 3641 8969 3640 8959
      3634 8954 3637 8951 3642 8954 3646 8952
      3650 8954 3650 8949 3647 8949 3646 8946
      3650 8942 3651 8931
TIME...MOT...LOC 1700Z 216DEG 30KT 3607 8973

The radar

The Memphis radar (KNQA), 34 km away, was scanning. The volume nearest the first event began at 17:02 UTC.

Open the radar archive at this moment

Event by event

30 hail, 2 tornado, 1 flash flood. Local standard time, as filed.

Hail, Fayette

When
March 27, 11:05 AM CST to 11:10 AM CST
Where
Fayette County, 0.66 mi WSW of Oakland to 0.33 mi SE of Oakland
Measured
0.88 in hail
Reported by
NWS Employee
Coordinates
35.227, -89.531

Hail, Dyer

When
March 27, 11:40 AM CST to 11:45 AM CST
Where
Dyer County, 3 mi S of Newbern to 0.36 mi N of Edgewood
Measured
1.75 in hail
Reported by
Public
Coordinates
36.077, -89.270

Hail, Hardeman

When
March 27, 11:52 AM CST to 12:00 PM CST
Where
Hardeman County, 1.94 mi SW of Whiteville to 1.21 mi E of Whiteville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
35.310, -89.174

Hail, Hardeman

When
March 27, 12:21 PM CST to 12:25 PM CST
Where
Hardeman County, Toone
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
35.350, -88.970

Hail, Madison

When
March 27, 12:44 PM CST to 12:50 PM CST
Where
Madison County, 4 mi W of Pinson to 1.27 mi NW of Pinson
Measured
1 in hail
Reported by
Public
Coordinates
35.480, -88.801

Mainly dime size hail with up to quarter size hail west of Pinson.

Hail, Henry

When
March 27, 12:50 PM CST to 12:55 PM CST
Where
Henry County, 4 mi NE of Paris to 0.6 mi SSE of Nobles
Measured
1.5 in hail
Reported by
Public
Coordinates
36.341, -88.269

Hail, Hardin

When
March 27, 1:00 PM CST to 1:05 PM CST
Where
Hardin County, Savannah
Measured
0.88 in hail
Reported by
Public
Coordinates
35.230, -88.250

Flash Flood, Gibson

When
March 27, 1:22 PM CST to 2:00 PM CST
Where
Gibson County, Bradford to 0.64 mi S of Bradford
Cause
Heavy Rain
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
36.080, -88.820

Building flooded in town.

Hail, Dyer

When
March 27, 1:25 PM CST to 1:30 PM CST
Where
Dyer County, Dyersburg
Measured
1 in hail
Reported by
Public
Coordinates
36.030, -89.380

Hail, Benton

When
March 27, 1:35 PM CST to 1:45 PM CST
Where
Benton County, 2.1 mi WSW of Big Sandy to 1.95 mi ENE of Big Sandy
Measured
1.5 in hail
Reported by
Public
Coordinates
36.224, -88.117

Hail, Madison

When
March 27, 3:00 PM CST to 3:10 PM CST
Where
Madison County, Jackson to 1.48 mi SE of Lawrence
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.620, -88.830

Nickel to quarter size hail.

Hail, Madison

When
March 27, 3:21 PM CST to 3:30 PM CST
Where
Madison County, Jackson to 1.69 mi N of East Union
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
35.620, -88.830

Hail, Lauderdale

When
March 27, 3:24 PM CST to 3:35 PM CST
Where
Lauderdale County, Ripley to 1.84 mi NE of Luckett
Measured
1 in hail
Reported by
Public
Coordinates
35.730, -89.550

Hail, Henderson

When
March 27, 3:41 PM CST to 3:50 PM CST
Where
Henderson County, 1.28 mi E of Luray to 0.86 mi ENE of Huron
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
35.578, -88.557

Hail, Henderson

When
March 27, 3:52 PM CST to 4:00 PM CST
Where
Henderson County, Lexington to 1.19 mi ENE of Lexington Arpt
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.650, -88.400

Hail, Henderson

When
March 27, 3:57 PM CST to 4:10 PM CST
Where
Henderson County, Lexington to 0.12 mi NNE of Lexington Arpt
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
35.650, -88.400

Hail was half-dollar to golf-ball size.

Hail, Crockett

When
March 27, 3:58 PM CST to 4:05 PM CST
Where
Crockett County, 1.65 mi W of Bells to 0.4 mi ESE of Walnut Hill
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.720, -89.109

Hail was penny to quarter size.

Tornado, Henderson

When
March 27, 3:59 PM CST to 4:07 PM CST
Where
Henderson County, 2.13 mi E of Center Hill to 1.15 mi N of Scotts Hill
Rating
EF0
Path length
6.42 mi
Path width
50 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
35.554, -88.362

Mainly tree damage was observed and one house had some tin roofing pulled up. Peak winds estimated at 65 mph.

Hail, Tipton

When
March 27, 4:00 PM CST to 4:10 PM CST
Where
Tipton County, Covington to 1.01 mi WSW of Solo
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
35.570, -89.670

Hail, Henderson

When
March 27, 4:00 PM CST to 4:10 PM CST
Where
Henderson County, 4 mi NNW of Reagan to 1.09 mi E of Shady Hill
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
35.574, -88.377

Hail, Henderson

When
March 27, 4:10 PM CST to 4:20 PM CST
Where
Henderson County, 0.59 mi N of Darden to 1.61 mi NE of Dolen
Measured
1.75 in hail
Reported by
Public
Coordinates
35.639, -88.230

Hail, Decatur

When
March 27, 4:12 PM CST to 4:25 PM CST
Where
Decatur County, Beacon to 0.82 mi N of Wilkinstown
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
35.630, -88.180

Hail of quarter to golf-ball size.

Hail, Tipton

When
March 27, 4:15 PM CST to 4:20 PM CST
Where
Tipton County, 3.39 mi ESE of Antioch to 4.23 mi E of Antioch
Measured
1.5 in hail
Reported by
Public
Coordinates
35.567, -89.492

Ping Pong ball size hail fell at the Highway 54 bridge over the Hatchie River.

Tornado, Decatur

When
March 27, 4:18 PM CST to 4:27 PM CST
Where
Decatur County, 2.82 mi WSW of Decaturville to 1.56 mi ENE of Largo
Rating
EF1
Path length
5.5 mi
Path width
100 yd
Property damage
$150,000
Reported by
NWS Storm Survey
Coordinates
35.558, -88.172

Damage was observed to trees with mainly roof damage to homes. Two mobile homes were also destroyed. Peak winds estimated at 110 mph.

Hail, Madison

When
March 27, 4:20 PM CST to 4:25 PM CST
Where
Madison County, 1.14 mi S of Medon to 2.37 mi ESE of Medon
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.454, -88.883

Hail, Decatur

When
March 27, 4:26 PM CST to 4:35 PM CST
Where
Decatur County, Parsons to 2.22 mi E of Parsons
Measured
1.5 in hail
Reported by
Public
Coordinates
35.650, -88.130

Quarter to ping-pong ball size hail.

Hail, Decatur

When
March 27, 4:28 PM CST to 4:35 PM CST
Where
Decatur County, Decaturville to 1.73 mi E of Decaturville
Measured
2 in hail
Reported by
Public
Coordinates
35.580, -88.130

Hail, Haywood

When
March 27, 4:33 PM CST to 4:38 PM CST
Where
Haywood County, Brownsville to 2.66 mi E of Brownsville
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
35.600, -89.270

Hail, Chester

When
March 27, 4:45 PM CST to 4:55 PM CST
Where
Chester County, Jacks Creek to 1.42 mi E of Jacks Creek
Measured
2 in hail
Reported by
Public
Coordinates
35.470, -88.530

Hail, Hardeman

When
March 27, 5:02 PM CST to 5:10 PM CST
Where
Hardeman County, 1.64 mi SW of Bolivar to 3.38 mi SSE of Shandy
Measured
1.5 in hail
Reported by
Public
Coordinates
35.255, -89.022

Hail, Hardin

When
March 27, 6:09 PM CST to 6:15 PM CST
Where
Hardin County, Swift
Measured
0.75 in hail
Reported by
Storm Chaser
Coordinates
35.350, -88.150

Hail, Hardin

When
March 27, 6:10 PM CST to 6:20 PM CST
Where
Hardin County, Olivehill to 1.07 mi SSE of Olivehill
Measured
1.5 in hail
Reported by
Public
Coordinates
35.270, -88.030

Hail, McNairy

When
March 27, 6:10 PM CST to 6:20 PM CST
Where
McNairy County, 1.24 mi NNE of Adamsville to 1.6 mi SE of Adamsville
Measured
1 in hail
Reported by
Public
Coordinates
35.247, -88.393

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2017Every state in 2017This day in weather historyThe tornado archive for Tennessee, 2017Warnings in Tennessee, March 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 686157, 686158, 686159, 686160, 686161, 686162, 686163, 686164, 686165, 686166, 686167, 686168, 686169, 686170, 686171, 686609, 686610, 686611, 686612, 686613, 686614, 686615, 686616, 686620, 686619, 686617, 686618, 686621, 686622, 686623, 686624, 686625, 686626.